Has anyone currently or previously on Viread experienced any side effects from the drug? I'm not sure if what I'm experiencing are side effects from the drug or are a results of liver damage/beginning stages of cirrhosis (assuming cirrhosis). I have been getting what may look like a rash/ pimples/ folliculitis on my scalp and face( mostly on forehead and a bit on my right cheek). What could be causing it. Have gone on numerous acne treatments that my derm suggested to use but had not gone away only masked it or diminished it a bit, but not completely gone away. As far as antibiotics - would it be wise to take them now? Or would it be better to wait until I know for sure that I have cleared the HBV virus since I recently tested negative for the HBSAG test and my viral load was undetected at <20.
Please help - I'm really trying to get rid of this pesky skin problem.
Don't know if you're still having the problem. I started taking Viread jan 8, 2013 and currently having severe dry skin with dry scalp and acne on face and back. This might be related to my very low Vit D level. Did you get yours checked? Are you taking Vit D3??
I used to have a few nausea symptons when i first started taking viread in March 2011. But all that stopped when i started taking 5k daily VitD. Would suggest checking ur vit d level and taking a boost if necessary. I also currently take heptech products and this has been more than beneficial
it is nor for hcv or hbv, it is for the liver, it makes no difference whattype of virus, it could be even hepatitis E, G and so on
they labelled for hcv because it is common to have damaged livers by hcv while hbv makes much less damage, it is only about 10 to 20% of hbv infected livers to get damaged livers
the protocol is also good for many many organs, not just the liver, since it acts at cellular level (not organ level), so it is beneficial for all body organs.i have actually started the protocol when having creatinine over normal range maybe due to entecavir or alinia at that time, my kidneys were of course affected by hbv too since hbv can infect kidneys too.fibroguard took creatinine level to less than baseline in a week
i also have a parent using fibroguard after having light brain damage due to a stroke.he could not play cards, remember things anymore, he was constantly confused and very high irritability.his way of acting had no logics in many things and he was using illogic rituality....anyway all gone and he is still using it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.